# SDR SWAA2023052430127

- Difficulty date: April 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AAF HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] IDENTIFIED FLOOR PANEL 241AAF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 6 TABLE 6. FLOOR PANEL 241AAF DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F. FLOOR PANEL UPPER SURFACE DAMAGE IS BEYOND ECONOMICAL REPAIR AND CAN BE REPLACED IAW SRM 53-00-50-2R-0 PARAGRAPH 1.A (NOTE).   FABRICATED AFT FLOOR PANEL 241AAF USING BMS4-17 TY6 LOT#1522265-1. INSTALLED INSERTS USING BMS5-107 LOT#AK2KP8383K AND CURED USING THERMOMETER ID:ATS2208 CAL DUE: 10/2023. INSTALLED TAPE GUA1057-1 LOT# 1515311-2; AND PART MARKED AS REQUIRED. IAW SRM 53-00-50-2R-0 PARAGRAPH 5.S(1); AND BAC DWG 147A5810 ID:008.  AFT FLOOR PANEL 241AAF UPPER SURFACE WAS DAMAGED BEYOND ECONOMICAL REPAIR AND WAS REPLACED BY FABRICATING A NEW PANEL IAW SRM 53-00-50-2R-0; AND BAC DWG 147A5810 ID:008.;[02] INSPECTED AND VERIFIED CORRECTIVE ACTION 1.;[03] ATTACHED CURE SHEET TO THIS FAULT RECORD.;[04] VERIFIED MEASUREMENTS TABLE.  JOB COMPLETE.
